# SDR SWAA032159

- Difficulty date: September 25, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 63,951 hours, 69,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS SECTION LOOSE AND MISSING END CAP.  SECURED EEPLS AND INSTALLED END CAP PER MM.
